# SDR UPS03841433

- Difficulty date: September 25, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 80,221 hours, 26,068 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  L2 AFT PASSENGER UPPER AFT DOOR JAMB CORNER EXT FUSELAGE SKIN CRACKED AT 2 FASTENERS CRACKS MARKED.  REPAIRED IAW DC8 SRM 53-2-0; REMOVED FASTENERS, TRIMMED OUT CRACKS IAW DC 8 SRM 53-2-0, PERFOMRED E/C INSP IAW DAC NDT SPM 06-10-01.001.  NO CRACKS NOTED.  FABBED RPR PARTS IAW DC8 SRM 53-2-0.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED PARTS IAW DC8 SRM 53-2-0.
